# SDR MALA080191

- Difficulty date: November 11, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 25,369 hours, 28,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX CHAFE SPOTS FOUND ON CABIN FRAME INNER FLANGES OR INNER FLANGE REINFORCEMENT ANGLES.  REPAIRED IAW EO NR S53635 AND S53152.
